Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A chain transitive accessible partially hyperbolic diffeomorphism which is non-transitive


Authors: Shaobo Gan and Yi Shi
Journal: Proc. Amer. Math. Soc. 146 (2018), 223-232
MSC (2010): Primary 37C20, 37D30
DOI: https://doi.org/10.1090/proc/13708
Published electronically: July 28, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we construct a partially hyperbolic skew-product diffeomorphism on $ \mathbb{T}^3$, which is accessible and chain transitive, but not transitive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37C20, 37D30

Retrieve articles in all journals with MSC (2010): 37C20, 37D30


Additional Information

Shaobo Gan
Affiliation: School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: gansb@pku.edu.cn

Yi Shi
Affiliation: School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: shiyi@math.pku.edu.cn

DOI: https://doi.org/10.1090/proc/13708
Received by editor(s): December 30, 2016
Received by editor(s) in revised form: February 19, 2017
Published electronically: July 28, 2017
Communicated by: Yingfei Yi
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society